The fundamental solutions and stabilization of the solution to the Cauchy problem for a certain class of degenerate parabolic equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1316-1330
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_7_a16,
author = {S. D. \`Eidel'man and A. P. Malitskaya},
title = {The fundamental solutions and stabilization of the solution to the {Cauchy} problem for a certain class of degenerate parabolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1316--1330},
year = {1975},
volume = {11},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_7_a16/}
}
TY - JOUR AU - S. D. Èidel'man AU - A. P. Malitskaya TI - The fundamental solutions and stabilization of the solution to the Cauchy problem for a certain class of degenerate parabolic equations JO - Differencialʹnye uravneniâ PY - 1975 SP - 1316 EP - 1330 VL - 11 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1975_11_7_a16/ LA - ru ID - DE_1975_11_7_a16 ER -
%0 Journal Article %A S. D. Èidel'man %A A. P. Malitskaya %T The fundamental solutions and stabilization of the solution to the Cauchy problem for a certain class of degenerate parabolic equations %J Differencialʹnye uravneniâ %D 1975 %P 1316-1330 %V 11 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1975_11_7_a16/ %G ru %F DE_1975_11_7_a16
S. D. Èidel'man; A. P. Malitskaya. The fundamental solutions and stabilization of the solution to the Cauchy problem for a certain class of degenerate parabolic equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 7, pp. 1316-1330. http://geodesic.mathdoc.fr/item/DE_1975_11_7_a16/